# SDR CA990310002

- Difficulty date: December 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16126
- Condition: Damaged
- Location: Hyd Manifold
- Component: HC290B00280
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) ON TAXI, CABIN FILLED WITH SMOKE, NR 2 HYDRAULIC LOW CAUTION LIGHT ILLUMUNATED, PASSENGER DEPLANED, SMOKE IDENTIFIED AS SKYDROL MIST.  INVESTIGATION REVEALED LEAKING O-RING ON HYDRAULIC SYSTEM PRESSURE MANIFOLD.  PART REPLACED.
